# SDR UPS05243685

- Difficulty date: January 12, 2005
- Submitted: January 21, 2005
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- Aircraft time: 57,903 hours, 29,936 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Part number: 65217287
- Condition: Cracked
- Location: Lt Ob Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LEFT O/B AILERON O/B BALANCE PANEL FWD IDLER HINGE CRACKED.  HINGE REPLACED IAW 51-30-2.
